# SDR SWIA200413473

- Difficulty date: June 17, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 1,479 hours, 1,301 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING RED LENS ON AFT EMERGENCY EXIT SIGN OF ROW 8.  INSTALLED NEW RED LENS ON AFT EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.
